MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was received and evaluated for the device fell off complaint.Device #053658-a was evaluated.A visual inspection was performed.An accurate assessment of the foam pad could not be performed; due to the used condition of the returned device, the original adhesion properties could not be verified.Based on the condition upon receipt, a minimal amount of adhesion residue was observed on the pad.The functional test was performed.The adhesive pad was probed, and it verified that there was a minimal amount of adhesion remaining.After probing the foam pad, the adhesive pad was attached to the technician's glove; the device was lifted off the table surface, and the adhesion strength was verified as still sufficient.The complaint about this device could not be confirmed.
 
Event or Problem Description
It was reported that the patient placed their v-go at 9pm and the next morning during lunch, the patient noticed that the device popped (fell) off.It was reported that the device is available to be returned to the manufacturer for evaluation.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key20683821
Report Number1226572-2024-00065
Device Sequence Number15269579
Product Code LZG
UDI-Device Identifier00385609400025
UDI-Public(01)00385609400025(17)260513(10)FG323122
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2026
Device Model NumberV-GO 30
Device Lot NumberFG323122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale